In this work, the authors study the existence of solutions for fractional differential inclusions in the sense of Almgren with Riemann-Liouville derivative. They also show the compactness of the solution set. A Peano type existence theorem is also proved.
Arbaoui, Mehadjia; R. Graef, John; Henderson, Johnny; and Ouahab, Abdelghani
"Fractional Differential Inclusions in the Almgren Sense with Riemann-Liouville Derivative,"
Progress in Fractional Differentiation & Applications: Vol. 1:
2, Article 3.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol1/iss2/3